Change search
ReferencesLink to record
Permanent link

Direct link
Fast sweeping methods for hyperbolic systems of conservation laws at steady state II
The University of Texas at Austin, United States.ORCID iD: 0000-0001-8441-3678
2015 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 286, 70-86 p.Article in journal (Refereed) Published
Abstract [en]

The idea of using fast sweeping methods for solving stationary systems of conservation laws has previously been proposed for efficiently computing solutions with sharp shocks. We further develop these methods to allow for a more challenging class of problems including problems with sonic points, shocks originating in the interior of the domain, rarefaction waves, and two-dimensional systems. We show that fast sweeping methods can produce higher-order accuracy. Computational results validate the claims of accuracy, sharp shock curves, and optimal computational efficiency.

Place, publisher, year, edition, pages
2015. Vol. 286, 70-86 p.
Keyword [en]
Conservation laws, Hyperbolic equations, Fast sweeping methods, Numerical analysis
National Category
Computer Science Physical Sciences Mathematics
URN: urn:nbn:se:kth:diva-161597DOI: 10.1016/ 000349600600006ScopusID: 2-s2.0-84921969402OAI: diva2:798011

QC 20150325

Available from: 2015-03-25 Created: 2015-03-13 Last updated: 2015-03-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Tsai, Yen-Hsi Richard
In the same journal
Journal of Computational Physics
Computer SciencePhysical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link